# SDR AU970208

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flap Control
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) FLAPS WOULD NOT RETRACT - FLAPS WERE RESET AND THEN OPERATED NORMALLY - NO FAULT EVIDENT ON FLAP COMPUTER
